Case ReportsLacosamide Induced Psychosis Case Report, Review of Differential Diagnosis and Relevant PharmacokineticsPinkhasov, Aaron MD*; Lam, Timothy PharmD*; Hayes, Dillon MS4†; Friedman, Michelle PharmD‡; Singh, Deepan MD*; Cohen, Henry MS, PharmD‡§Author Information *Department of Behavioral Health, Winthrop University Hospital, Mineola; †Stony Brook School of Medicine, Stony Brook; ‡Department of Pharmacy Services, Kingsbrook Jewish Medical Center and §Arnold and Marie Schwartz College of Pharmacy and Health Sciences, Brooklyn, NY. Address correspondence and reprint requests to Aaron Pinkhasov, MD, Chairman, Department of Behavioral Health, Winthrop University Hospital, 259 First St, Mineola, NY 11501; E-mail: APinkhasov@winthrop.org Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Clinical Neuropharmacology: September/October 2015 - Volume 38 - Issue 5 - p 198-200 doi: 10.1097/WNF.0000000000000097 Buy Metrics Abstract Lacosamide (LCM) is an antiepileptic medication used as an adjunctive treatment for partial seizures. Psychosis associated with LCM use is a rarely documented phenomenon, which may be difficult to detect in the context of the often complicated clinical presentation of epilepsy. We report the development of psychosis in a young woman after the use of LCM, which subsequently resolved with its discontinuation. The possible differential diagnosis and pharmacokinetic nuances are discussed. This is the first case report of LCM-induced psychosis in the United States. Copyright © 2015 Wolters Kluwer Health, Inc. All rights reserved.